# SDR QXEA200601573

- Difficulty date: April 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT WING PANEL BEHIND REAR SPAR AT STATION 371-389 WAS DRILLED OFF TO FACILITATE ACCESS TO OUTBOARD SPOILER, NEED TO BE RIVETED BACK ON.  INSTALLED IAW DHC-8-400 SRM TASK 51-42-45-330-801 AND 51-42-35-330-801.
